# SDR DALA2018092855796

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 90,740 hours, 12,606 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHTS INOPERATIVE AT ROW 21-30AB. FOUND CONNECTOR DAMAGED AT SEAT 24AB. MAINTENANCE REPLACED FUSE AND REPAIRED WIRING. SYSTEM OPERATION IS NORMAL.
